Some new examples for nonuniqueness of the evolution problem of harmonic maps

Hong, MC (1998) Some new examples for nonuniqueness of the evolution problem of harmonic maps. Communications In Analysis And Geometry, 6 4: 809-818.

Author Hong, MC
Title Some new examples for nonuniqueness of the evolution problem of harmonic maps
Journal name Communications In Analysis And Geometry   Check publisher's open access policy
ISSN 1019-8385
Publication date 1998-01-01
Sub-type Article (original research)
Volume 6
Issue 4
Start page 809
End page 818
Total pages 10
Language eng
Abstract We find some new examples to show nonuniquence for the heat flow of harmonic maps where weak solutions satisfy the same monotonicity property.
Keyword Mathematics
Finite-time Blow
Heat-flow
Partial Regularity
Surfaces
Mappings
Spheres
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 21:02:16 EST